Format

Send to

Choose Destination
See comment in PubMed Commons below
J Obstet Gynaecol Res. 2013 Mar;39(3):742-5. doi: 10.1111/j.1447-0756.2012.02018.x. Epub 2012 Nov 14.

Systemic thromboembolism after anti-cancer chemotherapy in a woman with ovarian germ cell tumor.

Author information

1
Department of Obstetrics and Gynecology, Faculty of Medicine, Kagoshima University, 8-35-1 Sakuragaoka, Kagoshima 890-8520, Japan. s-yana@m3.kufm.kagoshima-u.ac.jp

Abstract

A high cure rate of ovarian germ cell tumors was achieved by establishment of a cisplatin-containing regimen. We encountered a rare case of a 33-year-old, nulligravida Japanese woman with systemic thromboembolism following anti-cancer chemotherapy with cisplatin, etoposide, and bleomycin in ovarian germ cell tumor. She suffered from brain infarction, multiple embolisms in the bilateral pulmonary artery and pelvic vein, and a broad range of deep vein thromboses in the right extremities vein. When thrombosis is detected during anti-cancer chemotherapy, we must investigate whether the presence of thrombosis is systemic or local.

[Indexed for MEDLINE]
PubMed Commons home

PubMed Commons

0 comments
How to join PubMed Commons

    Supplemental Content

    Full text links

    Icon for Wiley
    Loading ...
    Support Center